# SDR CALA2023072802351

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 44,701 hours, 15,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D7A01100
- Part serial: 188536
- Condition: Inoperative
- Location: M1694
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1694, LIGHTS SHUT OFF PRIOR TO 15 MINUTES MINIMUN (REF AAR NR 99976624). REMOVED AND INSTALLED NEW BATTERY PACK M1694 IAW B737 AMM33-51-0 6-960-805, OPERATIONAL TEST GOOD.(SDR NO. 1033248)(WORK ACCOMPLI SHED BY V936334 AND AAR QC A-83 V935067).
